Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Asacol side effects mesalamine

Premium Questions

doctor1 MD

yesterday. I believe I am suffering from the side effects of this medication. OR, what could be wrong ... and colonoscopy , I was put on mesalamine . A week later, I developed flu symptoms, extreme dizziness , fever ...

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

I was prescribed CLINDAMYCIN and METRONIDAZOL on 8/24/17 for diverticulitis and last night noticed slight pain, swelling and tenderness in my right ankle. Also have no appetite, energy and am having trouble concentrating. I am concerned and wonder...

doctor1 MD

I just started Zoloft 25 mg on 5 days and I think I feel worse I honk ifeel more depressed and can't stop crying I think I was better before is it possible Zoloft would effect me like this?

doctor1 MD

Hi Drugs for HBP can be tricky. Do you know of any good alternatives for Amlodipine (my current drug) with less/more moderate side effects? I've heard of Zanidip, but it's yet to be FDA approved ...

Public Forum Discussions

doctor1 MD

Hi Doctor ,myself Tijo ,diagnosed chrons disease in 2005 and was on medication mesalamine 800mg tid ... the medication again and reduced the dose to 800mg daily because I thought that the drug might have some side ...

doctor1 MD

and recently had a bad urinary infection. I am also very tired. All three of these things are side effects of the medication. I had been on Asacol for 17 years and had very little problems, but it was taken from the market ...

doctor1 MD

I have been taking 800 mg of Asacol 3 times a day over 5 years form my Crohns, and it has been well controlled. Now I find out my insurane will not cover it anymore. My doctor would like to put me on Lialda ...

doctor1 MD

reading the side effects of 6MP, it s devastating to think I will have a 30% chance of liver damage. How ..., it s all about horrible side effects and how sick they are from the medication. Any advice would ...

doctor1 MD

m having regular periods without any problem. Now i am taking mesalamine 2400 mg per day ... dose of mesalamine or anything else. Thanks ...

doctor1 MD

I have been on a corticosteroid (asacol then budesonide) for some 20 years for collagenous colitis. I ve repeatedly questioned my GI about long-term effects, as I ve found no studies that indicate ...

doctor1 MD

Hi, I am a 54 year old woman with a history of ulcerative colitis and have been taking mesalamine ... by mesalamine? ...

doctor1 MD

For many years I have taken Asacol hd 800mg three times a day for maintaining Crohn s Disease. I ... if I have gastro swelling. My new drug plan has substituted mesalamine dr tab 800mg dr...Am I at any ...

doctor1 MD

Hello.. i have this kind of problem with my thoughts.. i know it sounds XXXXXX, but i feel like i constantly have alot of thoughts that are going through my head nonstop.. like when you hear a song, and cant stop singing it in your head.. thats...

doctor1 MD

i have many doubts about masturbation . does masturbation lower the cholesterol levels in body? is masturbation harmful? doing it several times harms us? doing in earlier ages causes any harm? doing regularly causes any impotency? any STD diseases...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.